Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 69, NWS Cleveland, OH

September 10, 2020

NWS Cleveland, OH issued this small craft advisory at Sep 10, 2020, 9:25 PM EDT. It took effect at Sep 11, 2020, 6:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2020, 9:25 PM EDT (01:25 UTC)
In effect from
Sep 11, 2020, 6:00 AM EDT
Expired
Sep 12, 2020, 2:03 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

511 
WHUS71 KCLE 110125
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
925 PM EDT Thu Sep 10 2020

LEZ145>149-111200-
/O.NEW.KCLE.SC.Y.0069.200911T1000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
925 PM EDT Thu Sep 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 2 AM EDT
SATURDAY...

* WHAT...Northeast to east winds 10 to 20 knots with gusts up to 
  30 knots. Waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...From 6 AM Friday to 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-111200-
/O.NEW.KCLE.SC.Y.0069.200911T1000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
925 PM EDT Thu Sep 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 4 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 knots with gusts up to 25 knots.
  Waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  The Islands OH and nearshore waters of Lake Erie from The 
  Islands to Vermilion OH.

* WHEN...From 6 AM Friday to 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The largest waves are expected east of The
  Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
5 follow-up statements
659 
WHUS71 KCLE 110828
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
428 AM EDT Fri Sep 11 2020

LEZ145>149-111630-
/O.CON.KCLE.SC.Y.0069.200911T1000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
428 AM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northeast to east winds 15 to 20 knots with gusts up to
  30 knots. Waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...From 6 AM Friday to 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-111630-
/O.CON.KCLE.SC.Y.0069.200911T1000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
428 AM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 20 knots with gusts up to 30 knots.
  Waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  The Islands OH and nearshore waters of Lake Erie from The 
  Islands to Vermilion OH.

* WHEN...From 6 AM Friday to 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
013 
WHUS71 KCLE 111347
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
947 AM EDT Fri Sep 11 2020

LEZ145>149-112200-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
947 AM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-112200-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
947 AM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 knots with gusts up to 25 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  The Islands OH and nearshore waters of Lake Erie from The 
  Islands to Vermilion OH.

* WHEN...Until 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
866 
WHUS71 KCLE 111935
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
335 PM EDT Fri Sep 11 2020

LEZ145>149-120345-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
335 PM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 knots with gusts up to 25 knots
  and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-120345-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
335 PM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WHAT...East winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  The Islands OH and nearshore waters of Lake Erie from The 
  Islands to Vermilion OH.

* WHEN...Until 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
222 
WHUS71 KCLE 120122
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
922 PM EDT Fri Sep 11 2020

LEZ145>149-120600-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
922 PM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northeast to East winds 15 to 20 knots and waves 2 to 4
  feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-120800-
/O.CON.KCLE.SC.Y.0069.000000T0000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
922 PM EDT Fri Sep 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WHAT...East winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  The Islands OH and nearshore waters of Lake Erie from The 
  Islands to Vermilion OH.

* WHEN...Until 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
712 
WHUS71 KCLE 120603
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
203 AM EDT Sat Sep 12 2020

LEZ143-144-120715-
/O.CAN.KCLE.SC.Y.0069.000000T0000Z-200912T0800Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
203 AM EDT Sat Sep 12 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves of 2 to 4 feet will continue overnight before decreasing
during the daytime on Saturday as winds shift to the southeast. 

$$

LEZ145>149-120715-
/O.EXP.KCLE.SC.Y.0069.000000T0000Z-200912T0600Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
203 AM EDT Sat Sep 12 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Waves of 2 to 4 feet will continue overnight before decreasing 
during the daytime on Saturday as winds shift to the southeast. 

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 7:38 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 10, 7:38 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
738 PM EDT Thu Sep 10 2020

...00z Aviation TAF and Mid Evening Forecast Update...

.SYNOPSIS...
High pressure will build east across the Great Lakes tonight
through Friday, moving into New England Friday night. Low
pressure will move east across the northern Great Lakes Saturday
night and Sunday, forcing a cold front east across the area.
High pressure returns to the area Sunday night through midweek.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
715 pm update...
We made some minor adjustments with cloud cover with the
widespread low stratus deck that is over most of the northern
Ohio and NW Pennsylvania. The only area that is seeing some
breaks in the clouds and sunshine is the far southeast portion
of the area down by by Millersburg and Mount Vernon. No precip
is forecast and will be mainly a quiet and cool evening with
temperatures in the 60s north of the stalled frontal boundary.

Previous discussion...
High pressure will continue to build across the area through
the period, with the main forecast challenge being cloud cover
tonight and Saturday as well as high temps Saturday. Fairly
potent subsidence inversion remains across the area with
extensive low cloud deck attempting to erode diurnally from the
south. Expected the clouds to hold on for the most part into the
evening, although some breaks here and there can be expected.
Cloud cover should remain for the overnight across much of the
area, with some attempted drying of the boundary layer. Lows
will be in the mid 50s to around 60 tonight. Highs tomorrow will
be tricky, depending on the extent of the cloud cover through
the day. Went similar to the previous forecast for highs, with
upper 60s/low 70s for much of the area, with some mid/upper 70s
possible across the far southeast part of the forecast area. Low
clouds will attempt to scatter out late Friday into Friday
night, although mid/high cloud cover may begin to overspread the
area ahead of the next system. Lows Friday night will be in the
50s across the area.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
This weekend should start off dry as high pressure centered over the
New England Coast continues to move eastward out of the area. A low
pressure that originated in the southwest will continue to move
northeast, impacting the western Great Lakes region by Saturday
morning. The surface low itself will track north of the Great Lakes,
leaving the local area in the warm sector allowing southerly winds
to advect more moisture and warmer temperatures into the area.
Chances of showers and thunderstorms will begin to ramp up Saturday
afternoon and will persist through Sunday afternoon as the cold
front moves through. Models continue to suggest PWAT values between
1.6 and 1.8, allowing showers/thunderstorms to have the potential to
produce locally heavy precipitation. WPC currently has the eastern
portion of the CWA under a marginal risk for excessive rainfall. The
area received ample rainfall earlier this week and localized
flooding could be possible this weekend as a result. A secondary
cold front is expected to cross the area Sunday night, with 850 mb
temperatures falling to near 10 C.

High temperatures on Saturday and Sunday are expected to be in the
low 80s to upper 70s. Overnight lows on Saturday will be in the mid
60s, however with the passage of the secondary cold front on Sunday
night, expected lows overnight Sunday will drop into the low to mid
50s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As the low pressure continues to move northeastward and the cold
front moves east of the area by Monday morning, high pressure will
begin to build over the area from the north. This cooler and drier
airmass will allow the long term period to remain dry with highs in
the low 70s on Monday and Tuesday. On Wednesday, temperatures begin
to slowly rise through the remainder of the week. Overnight be in
the low 50s.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
Widespread IFR to MVFR is expected to continue through much of
this TAF period with an gradual improvement starting late
tonight through the morning hours on Friday. The IFR stratus
deck will generally start out from 700-900 feet and lift to
1500-2000 feet late tonight into early Friday morning. Most of
the TAF sites will continue to see at least a broken deck of
MVFR ceilings for most of Friday around 2500-3000 feet. A couple
locations like TOL, CAK, and CLE may eventually rise to VFR
ceilings by Friday afternoon. We do have one problem area for
aviation concerns this evening and overnight at MFD with LIFR
conditions in the hilly terrain in that area. Ceilings will
likely be socked in around 300 to 400 feet. We dont expect the
fog to redevelop like the previous night. We have some light fog
MVFR to isolated IFR fog mentioned in TEMPO groups this evening
for several locations. Winds will continue to be from a
northerly or northeasterly direction during this TAF period with
8 to 12 knots tonight through tomorrow afternoon. Slightly
higher and gusty winds may be possible for CLE and ERI and along
the lakeshore area late Friday morning and afternoon.

IFR to MVFR ceilings remain in place across most of the area
this afternoon and ceilings should continue to improve through
this evening. Scattered IFR to MVFR ceilings will fill back in
at some terminals overnight. MVFR ceilings will linger at most
terminals through Friday afternoon, but VFR conditions are
expected to begin building in from the north by mid-afternoon.
Winds should remain high enough to suppress widespread fog
development Friday morning.

Winds will be out of the north to northeast at 5-10 knots
through most of the period and will increase to 10-12 knots at
northeastern terminals Friday afternoon.

Outlook...Patchy non- VFR fog will be possible Saturday
morning. Non-VFR conditions will be possible Saturday into
Sunday in thunderstorms.

&&

.MARINE...
Winds across Lake Erie are currently from the north at 5 to 10
knots, occasionally gusting to 15 knots. Tonight, winds will slowly
shift and become northeasterly and ramp up to 15 to 20 knots across
much of the lake for Friday and Friday night. Onshore flow and
building waves will likely result in a Small Craft Advisory and
Beach Hazard for high swimming risk being needed for areas in the
western basin Friday. With northeasterly flow prevailing through the
day, the long fetch across the lake will cause water levels to rise
in the western basin. Water levels will need to be monitored for any
potential lakeshore flooding concerns. Winds will shift and become
easterly by Saturday morning, reducing all lakeshore hazards for the
area.

Through the day on Saturday, winds will back and weaken to 5 to 10
knots throughout the day. By Saturday night, winds will be southerly
and increase to 15 to 25 knots over the central and eastern basins
as a trough moves across the lake. Winds will begin to weaken and
continue to back, becoming west to northwesterly behind the cold
front that will move through by Sunday night. High pressure will
build over the area from the north on Monday, allowing winds to
begin to remain 10 to 15 knots over the lake. This high pressure
will persist into the middle of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Griffin
MARINE...Campbell
Hazardous weather outlook, Sep 10, 3:42 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
342 PM EDT Thu Sep 10 2020

OHZ003-007>009-111945-
Lucas-Ottawa-Sandusky-Erie-
342 PM EDT Thu Sep 10 2020

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Northeast to easterly winds on Lake Erie on Friday will lead to
rising water levels along the lakeshore on the western basin.
Stay tuned for updates on the potential for lakeshore flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>145-147>149-162>169-OHZ006-013-014-017>023-027>033-
036>038-047-PAZ002-003-111945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
342 PM EDT Thu Sep 10 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ146-OHZ010>012-089-PAZ001-111945-
Lake Erie nearshore waters from Avon Point to Willowick OH-Lorain-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
342 PM EDT Thu Sep 10 2020

This Hazardous Weather Outlook is for central Lake Erie, north
central Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A moderate swim risk is expected for the beaches of Lake Erie on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 9:27 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Ottawa29 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.